still feeling bad enough pain that it grinds me down leaves me handicapped, and 2) what if it messes with my mind to the degree I feel zombified (loss of creativity, loss of ability to be social (which I am very, but I don't drink anymore, and although I connect with people really well, care deeply for others, am myself well-liked - find myself unable to somehow face it without prepping first with pills... so the addiction, as always, has been isolating, and yet I'm worried that without it I'll turn into a worm in its hole...) Although like Catuf wrote, his world went from b/w to livingcolor!! I'm afraid mine will go from pale color to b/w! Sorry for rambling - my mind's not focused now, feeling dimwitted, concerned that I can't get another perc scrip until next week meaning scarfing down more darvos (aceto-ecch!) and cod... THANK YOU!!! I always pray for you... L, Nefesh
darvocets? percocets are worse then those things!! Be careful with the percocets!!!! Keep Strong and you will manage honey!! It does get better, soon enough we'll have everything in our life under control....I think my bosses seen my postings on here through their monitorings on my calls...ewww, I'm scared now!! They don't know what I was going through, and now I am really scared that they are going to look down on me and judge me..not sure if they seen it or not, but the way they were acting I really believe that they did!!! I wanted to go tell them after I had been doing really well for myself, and really well at work for a while!!! I donno what I should do? I love this job and they've stuck through thick and thin with me, I'd go crazy if I lost this place!!!! But as for you, keep strong, you can do it!!! Write all the positive things down, why you shouldn't fall, take a hot shower/bath, and some tylenol pms and lay down!! I went cold turkey on the percocets...was up to alot of them too!! YOU CAN DO IT!!!
Sincerely, strictly me
your boss should now look UP to you! a real "profile in courage" and an asset to any workplace... I been taking a lot of the darvos and a good slopping of codeine alongside w/ a little perc (20/30mg daily when I can get it - about 5 days out of every 10) for at least 15 years... it's gotten worse over time of course, increasing dosages - tho I was on small dose methadone for three years and finally got off (thanks Heaven!) about 4 months ago... Thank You as always! Take care - L, Nefesh
You think so? See, I am still worried? Could I get fired over that? I mean I was messing up really bad at work for a minute there cause I let the habit get the best of me, and now that I have been doing so well, my boss told me just yesterday how proud of me he was, that I have been doing very well in every aspect, being here on time, not calling out, not needing to leave, and on my calls....cause we get monitored and scored for it...the past week and a half I have got nothing but 100% on my monitorings...YaY!!! I don't want them to feel as though I can't progress here now, cause I can! I really can, and i already wanted to tell them but was so afraid!! I don't know...any advice?? hey, start tapering yourself, you can do it!!! That's a long time to be on pills, as long as you have the self esteem the confidence and us wonderful people to back you up you can do anything you put your mind too!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.